# SDR MEX2002081

- Difficulty date: March 22, 2002
- Submitted: April 20, 2002
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Switch
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 434 - LAP-PHX - DURING TRANSIT CHECK AN HYDRAULIC LEAK WAS DETECTED IN THE LOWER PART OF THE REAR ACCESSORIES COMPARTMENT.  THE RIGHT SYSTEM WAS EMPTY.  THE RIGHT SYSTM WAS RECHARGED WITH 6 QUARTS TO FIND SUCH LEAK.  LEAK WAS DETECTED WAS IN A PIPE LINE OF THE RUDDER SHUTOFF VALVE.  THE PIPE LINE WAS REPLACED.  AT ENGINE STARTING CAPTAIN REPORTED RT HYD PRESS LOW LIGHT WAS TURNED ON, AIRCRAFT WAS DISPATCHED BY MEL 29-5 CAT 'C'.  AT MTY, THE HYDRAULIC PRESSURE SWITCH WAS REPLACED.  (M)
